# SDR SWIA201024845

- Difficulty date: September 4, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N453SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7743
- Aircraft time: 19,913 hours, 15,388 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY LIGHT OUT.  (FLT 4671)  RELAMPED EMERGENCY LIGHT.
